# SDR MYWA2019F00202

- Difficulty date: May 10, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N758MA
- Make and model: Boeing 737-8K5
- Aircraft serial: 37247
- Aircraft time: 31,882 hours, 9,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT EXTERIOR LIGHT WAS INOPERATIVE. IT WAS RELAMPED. REFERENCE MAI LOGPAGE 253871.
